# SDR USAA20100507BB029

- Difficulty date: May 5, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ZRH - FOUND THE LEFT EMERGENCY DOOR WITH BOTH SIGNS NOT ILLUMINATED.  REPAIRED LOOSE SUPPLY WIRE TO EMERGENCY LIGHT ASSEMBLY.
